# SDR UIEA2020090961955

- Difficulty date: September 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,000 hours, 20,761 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT BLD DUCT LEAK EICAS MESSAGE AND ASSOCIATED DUCT LEAK ANNUNCIATOR ON OVER HEAD WHILE AT THE GATE.  DEFERRED LEFT PACK, MDDR 133999 PER MEL 21-51-02, CAT C, DUE 16 SEP 20.  PERFORMED BITE OF PACK TEMP CONTROLLER, IAW FIM 21-51 FT 844, NO FAULTS NOTED.  PERFORMED DVI OF LT PACK AREA, FOUND CANNON PLUG LOOSE, RESECURED IAW AMM 20-00-00.  CHECKED DUCTS FOR LEAKS, NONE NOTED.  LT PACK OPS NORMAL AT THIS TIME, THIS CLEARS MDDR # 133999.  PLACARD REMOVED, DISP: EH@1150Z.
